# SDR AUS20011331

- Difficulty date: September 3, 2001
- Submitted: January 4, 2002
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357584
- Condition: Broken
- Location: Magneto/Distribu
- Component: Magneto/Distribu, Lyc, O320B2C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO GEAR TEETH BROKEN.
